# SDR CALA2011100400638

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 42,724 hours, 7,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plate
- Part number: 162T30141
- Condition: Obstructed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, GEAR DISAGREE EICAS MESSAGE. AS ABNORMAL PROCEDURE.  ALT GEAR EXTEND TRIED.NO HELP.  T/S PER FIM 32-30-00-101 "NOSE GEAR" GREEN DN IND NOT ON WITH GEAR HANDLE "DN" EICAS MSG GEAR DISAGREE DISPLAYED.  FOUND LANDING LIGHT LENS PARTICLES ON NOSE STRUT DRAG STOP PLATE.  IPC 32-21-03 -01 ITEM 395 P/N 162T3014-1.  REMOVED OBSTRUCTION PERFORM NOSE GEAR RETRACTION MM 32-34-00-715, CHECK NORMAL.
